# SDR MZZA2010061700010

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 36,984 hours, 13,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12802
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DURING EMERGENCY LIGHT FUNCTIONAL TEST, THE EMERGENCY AISLE LIGHT MOUNTED ON THE STOW BIN LOCATION AT 7, 26 AND 31 FAILED TEST.  CONNECTED AND SECURED EMERGENCY AISLE LIGHT AT STOW BIN LOCATION 7, 26, 31 FOUND DISCONNECTED, OPS CHECK EMERGENCY LIGHTS NORMAL PER REF B737 AMM 33-51-00 AND SSM 33-51-21.
